ITEM METADATA RECORD
Title: A Supergeometric Approach to Poisson Reduction
Authors: Cattaneo, A. S * ×
Zambon, Marco * #
Issue Date: 2013
Publisher: SPRINGER
Series Title: COMMUNICATIONS IN MATHEMATICAL PHYSICS vol:318 issue:3 pages:675-716
ISSN: 0010-3616
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science